Alert archive / Tennessee / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 2, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jan 3, 2023, 6:08 AM CST for Cheatham County, Robertson County, Tennessee. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 3, 2023, 6:08 AM CST (12:08 UTC)
- Expired
- Jan 3, 2023, 6:27 AM CST
- In force
- 19 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cheatham County, TN, Robertson County, TN
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 3, 2:56 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 0.1 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 203 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 873 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 335 m²/s²
- 0-3 km storm-relative helicity
- 457 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.7
The text
As transmitted.
703
WUUS54 KOHX 031208
SVROHX
TNC021-147-031245-
/O.NEW.KOHX.SV.W.0002.230103T1208Z-230103T1245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
608 AM CST Tue Jan 3 2023
The National Weather Service in Nashville has issued a
* Severe Thunderstorm Warning for...
Northern Cheatham County in Middle Tennessee...
Robertson County in Middle Tennessee...
* Until 645 AM CST.
* At 607 AM CST, a severe thunderstorm was located near Coopertown,
or 10 miles southwest of Springfield, moving northeast at 75 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Springfield, Ashland City, Coopertown, Cross Plains, Pleasant View,
Orlinda, Adams and Cedar Hill.
This includes Interstate 24 between mile markers 18 and 30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 AM CST for Middle
Tennessee.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 1100 AM CST for Middle
Tennessee.
&&
LAT...LON 3664 8657 3639 8689 3639 8691 3637 8691
3627 8704 3637 8721 3642 8717 3642 8715
3644 8715 3646 8712 3647 8713 3665 8698
3665 8659
TIME...MOT...LOC 1207Z 225DEG 67KT 3643 8705
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
102 follow-up statements
804
WWUS54 KOHX 031220
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
620 AM CST Tue Jan 3 2023
TNC021-031226-
/O.CAN.KOHX.SV.W.0002.000000T0000Z-230103T1245Z/
Cheatham TN-
620 AM CST Tue Jan 3 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CHEATHAM COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 AM CST for Middle
Tennessee.
LAT...LON 3664 8657 3639 8689 3638 8693 3639 8694
3638 8694 3638 8697 3637 8697 3637 8699
3639 8701 3643 8709 3645 8709 3645 8711
3647 8713 3665 8698 3665 8659
TIME...MOT...LOC 1216Z 234DEG 51KT 3646 8692
$$
TNC147-031245-
/O.CON.KOHX.SV.W.0002.000000T0000Z-230103T1245Z/
Robertson TN-
620 AM CST Tue Jan 3 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CST
FOR ROBERTSON COUNTY...
At 616 AM CST, a severe thunderstorm was located near Springfield,
moving northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Springfield, Coopertown, Cross Plains, Pleasant View, Orlinda, Adams
and Cedar Hill.
This includes Interstate 24 between mile markers 18 and 28.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 AM CST for Middle
Tennessee.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3664 8657 3639 8689 3638 8693 3639 8694
3638 8694 3638 8697 3637 8697 3637 8699
3639 8701 3643 8709 3645 8709 3645 8711
3647 8713 3665 8698 3665 8659
TIME...MOT...LOC 1216Z 234DEG 51KT 3646 8692
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
10489
WWUS54 KOHX 031227
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
627 AM CST Tue Jan 3 2023
TNC147-031237-
/O.CAN.KOHX.SV.W.0002.000000T0000Z-230103T1245Z/
Robertson TN-
627 AM CST Tue Jan 3 2023
...THE SEVERE THUNDERSTORM WARNING FOR ROBERTSON COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds are
still possible with this thunderstorm.
A Tornado Watch remains in effect until 1100 AM CST for Middle
Tennessee.
LAT...LON 3664 8657 3639 8689 3638 8693 3639 8694
3638 8694 3638 8697 3637 8697 3637 8699
3639 8701 3643 8709 3645 8709 3645 8711
3647 8713 3665 8698 3665 8659
TIME...MOT...LOC 1226Z 225DEG 67KT 3661 8673
$$
10What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 3, 6:07 AM CST, 1 minute earlier.
Area forecast discussion, Jan 3, 6:07 AM CST, 1 minute before
Area Forecast Discussion National Weather Service Nashville TN 607 AM CST Tue Jan 3 2023 ...New AVIATION... .SHORT TERM... (Today through Wednesday) Issued at 323 AM CST Tue Jan 3 2023 Just after 3 AM CST, showers and thunderstorms continue to move southwest to northeast across far northwestern portions of mid state region. These showers and thunderstorms will continue to move northeastward as these early morning hours progress. A tornado watch was just issued before top of hour for eleven counties across north central and western Tennessee and will last through through 11 AM CST this morning. Although rounds of showers and thunderstorms are expected through tonight, model solutions, especially latest NAMNest solution, which has verified well lately and has from model run to model run been most consistent and realistic about mid state potential weather pattern evolution through tonight, are showing development of two distinct convective lines through tonight. The first one convective line develops across western Tennessee and push it eastward as morning into early afternoon hours progress. This convective line is expected to maintain itself as it pushes through Nashville Metro Area by around noontime hour, but significantly becomes more diffuse and weakens across eastern portions of our area. As surface front approaches mid state region tonight though, another line of convection is expected to develop near Tennnessee River Valley Region and push eastward through nighttime hours with some lingering convection across Cumberland Plateau Region late. With both of these lines, and thunderstorms that do develop between, some of those thunderstorms could reach strong to severe thresholds, which could result in strong to damaging winds, tornadoes, and large hail development. Also with the stronger thunderstorms, localized flooding may result with heaviest downpours. Highs today will reflect continued establishment of mid state region being well entrenched in warm sector of this central contiguous U.S. synoptic frontal system. Highs today may break record values, ranging in the low to mid 70s,upper 60s to around 70 Cumberland Plateau Region. The record high of 73 for Nashville established in 2004 could be in jeopardy of being exceeded along with the record high for Crossville of 66 degrees last set in 2004 being exceeded. Lows tonight will reflect this extent of this frontal passage across our area with lows ranging from lower 50s north to upper 50s east and south. Additional rainfall amounts of one to two inches with some locally higher amounts possible are expected through Wednesday morning. Maybe some lingering isolated to scattered showers across locations generally east of I-65 Corridor on Wednesday morning. After this, mid state region will begin to be influenced by high pressure influences building out of Rockies and slowly shifting eastward across contingous U.S. The initiation of this cold air advection pattern will result in high temperatures on Wednesday falling into mid 50s Land Between the Lakes Region to lower 60s south and east. && .LONG TERM... (Wednesday Night through next Monday) Issued at 323 AM CST Tue Jan 3 2023 Continues to look like temperatures will significantly fall as second half of work week progresses with lows by Thursday night ranging upper 20s to lower 30s with highs on Friday generally spanning the 40s. As these ridging influences shift eastward, a return to a more southerly flow pattern continues to be expected with temperatures around seasonal normal values by end of upcoming weekend into first part of next week. As an upper level shortwave and a weak surface front approaches and moves through mid state region over this upcoming weekend also, isolated to scattered showers may be possible Saturday through Monday as temperatures continue to be around seasonal normal values. && .AVIATION... (12Z TAFS) Issued at 606 AM CST Tue Jan 3 2023 CKV/BNA/MQY/CSV...Several admendments probable thru 04/12Z due to fluctuations in ceilings, vsbys, onset of precipitation, and potential impacts of wind direction/gusts to terminal operations. Of particular concern, low level wind shear at top of 2 KFT layer of around 45kts at BNA/MQY/CSV from 03/12Z to potentially 03/19Z CSV. With expectation of two distinct convective lines moving west to east across mid state region, believe main impact to CKV/BNA/MQY terminals 03/16Z-03/20Z. Expect main impact to CSV potentially if line does not break up before hand, 03/19Z-04/00Z. Another convective line should move west to east across our area 04/02Z W to 04/12Z E. Hard at this point to pinpoint exact timing impacts at terminals but initially looking like a 04/05Z-04/09Z time frame. On both time frames, expecting IFR to MVFR impacts at terminal sites. South sustained winds generally 7-12kt with sfc gusts to 20kts expected. && .PRELIMINARY POINT TEMPS/POPS... Nashville 72 57 62 38 / 80 80 20 0 Clarksville 73 52 57 36 / 100 60 10 0 Crossville 69 57 62 36 / 80 80 60 0 Columbia 72 56 60 37 / 80 80 20 0 Cookeville 72 59 63 37 / 90 90 60 0 Jamestown 71 57 62 36 / 90 80 70 0 Lawrenceburg 72 57 62 37 / 90 80 20 0 Murfreesboro 73 58 62 37 / 90 80 30 0 Waverly 73 52 57 35 / 90 60 10 0 && .OHX WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...JB Wright LONG TERM....JB Wright AVIATION.....JB Wright
Hazardous weather outlook, Jan 3, 2:15 AM CST, 3 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 215 AM CST Tue Jan 3 2023 TNZ005>011-023>034-056>066-075-077>080-093>095-041000- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 215 AM CST Tue Jan 3 2023 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. Strong to severe thunderstorms will be possible through tonight across all of Middle Tennessee. Main threats will be strong to damaging winds, tornadoes, and large hail. Localized flooding may develop where heaviest downpours occur. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about observed severe weather to the NWS while following all local and state guidelines. Spotter Thunderstorm Reporting Criteria... Tornado Funnel Cloud Flooding Hail >= 1/2 inch Winds > 50 mph(Measured) Structural Damage Trees or Power Lines Down JB Wright
In the hours before
Special weather statement, Jan 3, 12:35 AM CST, 5 hours 33 minutes before
Special Weather Statement
National Weather Service Nashville TN
1235 AM CST Tue Jan 3 2023
TNZ005-006-023-030715-
Stewart TN-Montgomery TN-Houston TN-
1235 AM CST Tue Jan 3 2023
...Strong thunderstorms will impact portions of northwestern
Montgomery, Stewart and northwestern Houston Counties through 115 AM
CST...
At 1235 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northeast of Big Rock to 6 miles west
of Tennessee Ridge. Movement was northeast at 60 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Dover, Erin, Clarksville, Tennessee Ridge, Big Rock, Cumberland City,
Houston County Airport, Indian Mound and Woodlawn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3663 8782 3664 8737 3624 8776 3625 8780
3623 8784 3625 8795 3631 8796 3642 8804
TIME...MOT...LOC 0635Z 221DEG 51KT 3664 8763 3631 8788
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
BarnwellSpecial weather statement, Jan 3, 4:01 AM CST, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Nashville TN
401 AM CST Tue Jan 3 2023
TNZ005-006-023-024-031045-
Stewart TN-Humphreys TN-Montgomery TN-Houston TN-
401 AM CST Tue Jan 3 2023
...Strong thunderstorms will impact portions of western Montgomery,
Stewart, Houston and north central Humphreys Counties through 445 AM
CST...
At 401 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southeast of Canton to near Vale.
Movement was northeast at 60 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Dover, Erin, Clarksville, Tennessee Ridge, Big Rock, Cumberland City,
Land Between The Lakes, Houston County Airport, Indian Mound and
Woodlawn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 AM CST for Middle
Tennessee.
&&
LAT...LON 3666 8785 3663 8785 3664 8742 3625 8762
3616 8792 3622 8795 3631 8796 3645 8806
3656 8803 3668 8807
TIME...MOT...LOC 1001Z 219DEG 53KT 3669 8789 3618 8823
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BarnwellSpecial weather statement, Jan 3, 4:54 AM CST, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Nashville TN
454 AM CST Tue Jan 3 2023
TNZ005-006-023-024-031145-
Stewart TN-Humphreys TN-Montgomery TN-Houston TN-
454 AM CST Tue Jan 3 2023
...A strong thunderstorm will impact portions of western Montgomery,
southeastern Stewart, Houston and north central Humphreys Counties
through 545 AM CST...
At 453 AM CST, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Tennessee Ridge, or 9 miles southwest of Erin,
moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Erin, Clarksville, Tennessee Ridge, Cumberland City, Indian Mound,
Palmyra, Cunningham and Woodlawn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 AM CST for Middle
Tennessee.
&&
LAT...LON 3627 8795 3659 8760 3655 8739 3645 8727
3633 8747 3634 8751 3630 8752 3611 8783
3622 8795
TIME...MOT...LOC 1053Z 227DEG 39KT 3623 8783
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
10Special weather statement, Jan 3, 4:59 AM CST, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Nashville TN
459 AM CST Tue Jan 3 2023
TNZ006-031130-
Montgomery TN-
459 AM CST Tue Jan 3 2023
...A strong thunderstorm will impact portions of northeastern
Montgomery County through 530 AM CST...
At 459 AM CST, Doppler radar was tracking a strong thunderstorm over
Clarksville, moving northeast at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Clarksville.
This includes Interstate 24 between mile markers 1 and 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 AM CST for Middle
Tennessee.
&&
LAT...LON 3662 8713 3661 8712 3658 8713 3657 8713
3656 8714 3655 8713 3655 8712 3654 8712
3643 8729 3657 8744 3664 8735 3664 8711
TIME...MOT...LOC 1059Z 227DEG 39KT 3656 8730
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
10Special weather statement, Jan 3, 5:36 AM CST, 32 minutes before
Special Weather Statement
National Weather Service Nashville TN
536 AM CST Tue Jan 3 2023
TNZ006-031200-
Montgomery TN-
536 AM CST Tue Jan 3 2023
...A strong thunderstorm will impact portions of northeastern
Montgomery County through 600 AM CST...
At 535 AM CST, Doppler radar was tracking a strong thunderstorm near
Clarksville, moving northeast at 45 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Clarksville.
This includes Interstate 24 between mile markers 1 and 9.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 AM CST for Middle
Tennessee.
&&
LAT...LON 3663 8712 3663 8713 3662 8713 3661 8712
3648 8732 3658 8747 3664 8739 3664 8711
TIME...MOT...LOC 1135Z 231DEG 41KT 3661 8729
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
10Special weather statement, Jan 3, 5:45 AM CST, 23 minutes before
Special Weather Statement
National Weather Service Nashville TN
545 AM CST Tue Jan 3 2023
TNZ006-007-025-026-031230-
Robertson TN-Dickson TN-Cheatham TN-Montgomery TN-
545 AM CST Tue Jan 3 2023
...Strong thunderstorms will impact portions of northern Dickson,
southeastern Montgomery, northern Cheatham and southwestern Robertson
Counties through 630 AM CST...
At 544 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles west of Ashland City to 7 miles north
of Dickson. Movement was northeast at 40 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Springfield, Dickson, Ashland City, Coopertown, Pleasant View,
Charlotte, Vanleer and Cheatham Dam.
This includes Interstate 24 between mile markers 15 and 31.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 AM CST for Middle
Tennessee.
&&
LAT...LON 3651 8685 3639 8683 3638 8685 3638 8686
3637 8686 3637 8688 3639 8689 3639 8691
3637 8691 3634 8692 3608 8734 3619 8749
3655 8710
TIME...MOT...LOC 1144Z 236DEG 35KT 3628 8725 3617 8736
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
10The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 3, 12:35 AM CST | Special Weather Statement | OHX | Stewart | 40 min |
| Jan 3, 4:01 AM CST | Special Weather Statement | OHX | Houston, Stewart | 44 min |
| Jan 3, 4:04 AM CST | Severe Thunderstorm Warning | OHX | Houston, Montgomery, Stewart | 41 min |
| Jan 3, 4:11 AM CST | Areal Flood Advisory | OHX | Houston, Montgomery, Stewart | 3 hr |
| Jan 3, 4:54 AM CST | Special Weather Statement | OHX | Houston, Montgomery | 51 min |
| Jan 3, 4:59 AM CST | Special Weather Statement | OHX | Montgomery | 31 min |
| Jan 3, 5:36 AM CST | Special Weather Statement | OHX | Montgomery | 24 min |
| Jan 3, 5:45 AM CST | Special Weather Statement | OHX | Cheatham, Dickson | 45 min |
| Jan 3, 7:00 AM CST | Special Weather Statement | OHX | Davidson | 30 min |
| Jan 3, 7:28 AM CST | Areal Flood Advisory | OHX | Davidson, Rutherford, Sumner, Williamson, Wilson | 92 min |
| Jan 3, 7:29 AM CST | Special Weather Statement | OHX | Dickson, Houston, Humphreys, Montgomery | 46 min |
| Jan 3, 7:32 AM CST | Areal Flood Advisory | OHX | Dickson, Houston, Humphreys, Montgomery, Stewart | 88 min |
| Jan 3, 7:45 AM CST | Special Weather Statement | OHX | Smith, Wilson | 45 min |
| Jan 3, 8:44 AM CST | Special Weather Statement | OHX | Clay, Jackson | 46 min |
| Jan 3, 9:19 AM CST | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Hickman, Maury, Robertson and 5 more | 3 hr |
| Jan 3, 10:17 AM CST | Special Weather Statement | OHX | Lawrence, Wayne | 28 min |
| Jan 3, 10:44 AM CST | Areal Flood Advisory | OHX | Bedford, Giles, Hickman, Lawrence, Lewis, Marshall and 4 more | 3 hr |
| Jan 3, 11:32 AM CST | Severe Thunderstorm Warning | OHX | Cannon, Cumberland, DeKalb, Putnam, Van Buren, Warren and 1 more | 43 min |
| Jan 3, 12:09 PM CST | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam, White | 29 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.